# SDR ABXA20200803212

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 88,062 hours, 17,396 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bpcu
- Part number: 734285E
- Part serial: 2422
- Condition: Faulty
- Location: Rt Ac Buss
- Part time: 693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK WE LOST RT AC BUS DURING RIGHT ENGINE START.  AIRCRAFT RETURNED BACK TO BLOCK AND WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED BPCU, IAW B767 AMM 24-41-03.  OPERATIONS CHECK GOOD.  AIRCRAFT RELEASED, AIRCRAFT REMAINS ETOPS 180.
